Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Computation of Weyl groups of $G$-varieties

Author: Ivan V. Losev
Journal: Represent. Theory 14 (2010), 9-69
MSC (2010): Primary 14M17, 14R20
Published electronically: January 5, 2010
MathSciNet review: 2577655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a connected reductive group. To any irreducible $G$-variety one assigns a certain linear group generated by reflections called the Weyl group. Weyl groups play an important role in the study of embeddings of homogeneous spaces. We establish algorithms for computing Weyl groups for homogeneous spaces and affine homogeneous vector bundles. For some special classes of $G$-varieties (affine homogeneous vector bundles of maximal rank, affine homogeneous spaces, homogeneous spaces of maximal rank with a discrete group of central automorphisms) we compute Weyl groups more or less explicitly.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 14M17, 14R20

Retrieve articles in all journals with MSC (2010): 14M17, 14R20

Additional Information

Ivan V. Losev
Affiliation: Department of Mathematics, Massachusetts Institute of Technology. 77 Massachu- setts Avenue, Cambridge, Massachusetts 02139
MR Author ID: 775766

Keywords: Reductive groups, homogeneous spaces, Weyl groups, spherical varieties
Received by editor(s): August 7, 2007
Published electronically: January 5, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.